# SDR HALA2018032700127

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 57,240 hours, 10,490 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning Light
- Condition: False Activation
- Location: Glide Slope
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AT APPROXIMATLEY 400 FT AGL,  THE GROUND PROXMITY GLIDE SLOPE  WARNING LIGHT AND AURAL WARNING ALERTED.  PERFORMED PRECAUTIONARY GO AROUND.  ACCOMPLISHED FIM 34-46- TREE 815, NO FAULTS NOTED. GPWS TESTED OK.
